Chattopadhyay, S. (2001) The unit root property and optimality: a simple proof. Journal of Mathematical Economics, 36 (2). pp. 151-159. ISSN 0304-4068
Abstract
Consider a pure exchange overlapping generations (OLG) economy under stationary Markov uncertainty with one good and with sequentially complete markets. It is known that an interior stationary equilibrium allocation at which the agents common matrix of intertemporal rates of substitution has a Perron root which is less than or equal to one is conditionally Pareto optimal (CPO). We provide a simple and direct proof of this fact.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York) |
Depositing User: | York RAE Import |
Date Deposited: | 22 Apr 2009 09:01 |
Last Modified: | 22 Apr 2009 09:01 |
Published Version: | http://dx.doi.org/10.1016/s0304-4068(01)00072-6 |
Status: | Published |
Publisher: | Elsevier Science B.V., Amsterdam |
Identification Number: | 10.1016/s0304-4068(01)00072-6 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6758 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online